# SDR SIMA20190104012

- Difficulty date: January 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,000 hours, 40,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT OMEGA BEAM AT FR.38 IS CORRODED. REPAIRED CABIN LT OMEGA BEAM AT FR 38 IAW SRM 53-00-10RE ITEM 3 FIGURE 202 SHEET 2.
